# SDR 2006UALA01681

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 64,391 hours, 8,075 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT 2ND BOTTOM INOPERATIVE.  REPLACED BATTERY CHARGER.  OP CHECKS OK FOR SERVICE.
